PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 68--70 (1990)
ENLARGEMENTS OF MACKEY'S TOPOLOGIES
Stojan Radenovi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: A new proof is given of the fact that finite-condimensional subspace of a quasibarrelled space is the space of the same sort. This generalizes a result from , but the main contribution is in the simplicity of the proof.
Classification (MSC2000): 46A05
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts